| Model Number |
VP-523 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Radiation Exposure, Unintended (3164)
| Date of Event |
01/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Uf/importer report#: (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during the procedure, the surgeon informed the nurse that the tip of his suture needle broke off.X-ray taken immediately with a portable machine.X-ray negative for any retained portion of suture.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during repair of inguinal hernia with mesh procedure, the surgeon informed the nurse that the tip to his suture needle broke off.X-ray taken immediately with portable machine.X-ray negative for any retained portion of suture.The broken needle was discarded and opened a new needle.